Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Rashes on the abdomen, pelvis, anus and upper legs. Itching with pin prick feeling. Not responding to prednisone

I am having some type of rash , that for the most part is localized to my lower abdomen, pelvis , groin , buttox, anus and upper legs. The effected areas have a mosquito bite type texture and size, but they last weeks on end. The itching starts with a series of pin prick type feelings, then intense itching. I just came off prednisone with symptoms still remaining and I have been in close contact with my wife and she has no symptoms at all ruling out skin mites. This has been going on for over two months. The effected areas do spread in their general area, but it is slow moving taking around two weeks before another spot shows up in a adjacent location. Help!
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You might have developed fungal infection.

The other possibility is urticaria.

Please get a KOH mount done,

This can confirm the fungal etiology.

Treatment can be with oral antifungals as well as with topical antifungals.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor